# SDR SWAA2022030366100

- Difficulty date: February 26, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 45,469 hours, 31,966 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** CORROSION ON BS 986 FLOOR BEAM UPPER SURFACE AROUND FLOOR BOARD HOLE LBL 45 / REPAIRED CORROSION ON BS 986 FLOOR BEAM UPPER CHORD SURFACE PER EA 1-A53-8241 REV 3 OF LBL 45
